# SDR AWXA9500137

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Inop
- Location: L/G Module
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

PHX - FLT 445 - AFTER TAKEOFF AND DURING CLIMB, THE LANDING GEAR CONTROL LEVER WOULD NOT RAISE PAST THE OFF DETENT TO RETRACT THE GEAR.  CREW MADE NO ATTEMPT TO OVERRIDE THE LOCKOUT AND ELECTED TO RETURN TO PHOENIX.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE K3 RELAY, OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (W)
